# SDR QMLA2011101711100

- Difficulty date: October 17, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N102VU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9044
- Aircraft time: 5,017 hours, 13,893 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 609001
- Condition: Burned Out
- Location: A/C System
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED ON DESCENT A SLIGHT ODOR WHEN THE AIR CONDITIONING WAS ON AFTER SEVERAL MINUTES.  THE ODOR DISSIPATED QUICKLY WHEN THE AIR CONDITIONING WAS TURNED OFF.  THE PILOT LANDED AS SOON AS PRACTICLE WITHOUT ANY FURTHER ISSUES.  THE ACFT WAS INSPECTED BY THE MECHANIC, AND THE AFT EVAPORATOR BLOWER FAN ASSY WAS FOUND TO BE SUSPECT.  THE SYS HAS BEEN DEFERRED WITH THE AFT EVAPORATOR BLOWER ASSY ON ORDER.
